# SDR ASAA2024122755190

- Difficulty date: December 27, 2024
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 60,726 hours, 18,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND FOUND CORROSION AT STA 1016 AT S20L THRU S20R. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR AT STA 1016 BETWEEN STGR 20L-23R IAW EA 800-53EA-28067 REV 00 . PERFRMED DVI AT STA 1016 BETWEEN STGR 23R-20R IAW B737 SRM 51-10-04-0G-0 REV 83 NO CORROSION OR OTHER DAMAGE NOTED THIS CLEARS DEFECT 60879904 SEAMC DAN NOTIFIED SRXR430X.
